Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff
Shirts, Hats, Baby Wear
Discussion:
I am scared of the new drug Tecfidera
Watch this 
View More Posts Ignore
I have been "sitting" on Tecfidera for about a week or so. It has been out for only 3 month...What if in a year the FDA comes back and puts a black box on the pills saying you could die from them, get cancer, etc. I am sure these pills have been a subject many times on here...
I will not give myself shots/Copaxon, etc so the only choice are these pills.
I can still walk, move my arms, swallow, etc and id like to keep doing that. Yea I could call the drug company with my worries, but of course - they will say everything will be fine.

Should I really be scared of these pills?
Posted on 06/15/13, 02:08 pm
21 Replies | Most Recent Add Your Reply
Reminder: This is a support group for Multiple Sclerosis (MS). We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #11 - 06/16/13  2:50pm
" Shame I cant thumbs up on people's responses. I like them all, thank you "
View More Posts Ignore
Reply #12 - 06/16/13  10:04pm
" You said you smoke. Smoking is known for making MS worse.
Good luck w/ tecfederia. "
View More Posts Ignore
Reply #13 - 06/17/13  10:42pm
" Hi -I have been on Tecfedera for 7 days so far with no real side effects. "
View More Posts Ignore
Reply #14 - 06/19/13  12:02am
" LDN (Low Dose Naltrexone) has helped me so far. It is worth checking into. Google it and check out reviews of MS Patients who have benefited from it.It has nothing for side effects and costs $36 for 100 1.5mg capsules (over a months dosage). "
View More Posts Ignore
Reply #15 - 06/19/13  1:53am
" I tried to get the LDN, but no doc will give it to me. :( "
View More Posts Ignore
Reply #16 - 06/19/13  9:21pm
" Why should any Dr. deny your request to try it, especially with very little risk and no harm? If you really want to try it, maybe you can get a name of a prescribing doctor through a compounding pharmacy that makes it.

I have pasted some links that maybe some help to you. I was fortunate that my Neuro agreed that there was no harm in trying. He also said he doubted there would be any benefit. I'm here to tell ya... He was WRONG!!! I started noticing slight changes the day after I started. I have only been taking LDN for just shy of 2 months and I feel great. I still have MS, I still need to pace myself and by no means is LDN a cure. It is a safer alternative to the pharmaceutical toxic MS Drugs being prescribed these days.

LDN is a safer MS Symptom Management alternative. As an added bonus, the cost is way way less too. On another forum, one lady has been taking it for 9 years and says she has had some symptom reversal however, many have been insidious.

http://www.ldnaware.org/uploadeddoc...
http://ldn-for-ms.com/
http://www.ldnaware.org/ "
View More Posts Ignore
Reply #17 - 06/20/13  11:23pm
" reason y doc refused that for me is because it is not FDA approved for MS. I see what the FDA approves though....
Thank u for the links
BTW, I have stuck with the Tecfidera, will be taking the day 8-..... soon.
still want to check out LDN "
View More Posts Ignore
Reply #18 - 06/28/13  11:09am
" Summoning......how are you during with the tecfedera? "
View More Posts Ignore
Reply #19 - 06/28/13  11:52am
" Punky1
On the first couple days I had major flushing like I had a sun burn, or a hot flash. I don't understand why the flushing lasted two days only, no complaint about that, but that is still weird. I have started the higher dose and no side effects with that.
It may be too soon, but I have not felt any positive effects...
Are you still doing well on Tecfidera? "
View More Posts Ignore
Reply #20 - 06/28/13  2:33pm
" check my post Tecfidera I got very sun burned while using SPF50 My nurse saw it & didn't say it was a reaction, but told me to keep an eye on it "

First | Previous | Page: 1 2 3 | Next | Most Recent Add Your Reply
Advertisement


More From Around the Web